# SDR NWAA081059995

- Difficulty date: March 18, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N8978E
- Make and model: Doug DC-9-31
- Aircraft serial: 47327
- Aircraft time: 85,071 hours, 77,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE CENTER EMERGENCY EXIT LIGHT IN THE TAIL COMPARTMENT WALKWAY WAS INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY, FUNCTIONALLY CHECKED IT, AND RETURNED THE AIRCRAFT TO SERVICE.
